# SDR ZZDA2010252

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPL WILL NOT LIGHT ON SEAT 20-24.  REMOVED AND REPLACED BATTERY SUPPLY ASSY B5-118.  OPS CHECK GOOD, REF AMM 33-51.
